It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by J. Libel on November 15, 2000 at 09:45:43:

In Reply to: Re: 24F..JUST DIAGNOSED WITH IBS/ SPASTIC COLON...PRESCRIBED LEVBID... posted by Kristen on June 27, 2000 at 23:17:06:

I began taking Levbid one week ago. It does seem to lessen by symptoms, but my vision is extremely blurred. It feels like it does when you have your pupils dilated by the optometrist. Can anyone tell me if this shoulde pass? I don't want to stop taking the medication, but I am having difficulty functioning at work. The blurred vision makes me feel somewhat disoriented.

Follow Ups

All times are GMT -7. The time now is 12:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!